# SDR NACA2022101000001

- Difficulty date: October 10, 2022
- Submitted: October 15, 2022
- Operation: Air carrier
- Aircraft: N563WA
- Make and model: Boeing 767323
- Aircraft serial: 30563
- Aircraft time: 80,293 hours, 20,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP TRAILING EDGE AND #7 FLAP FAIRING LINKAGE CRACK. SPEED TAPE INTERIM REPAIR INSTALLED TO THE LOWER SURFACE OF THE RH FLAP TRAILING EDGE AND #7 FLAP LINKAGE FAIRING. INSPECT SPEED TAPE PRIOR TO EACH FLIGHT, REPLACE TAPE AS NECESSARY. INSPECT CRACK AREA FOR NEW DAMAGE AND REPORT TO NAC MX CONTROL.
